# SDR CALA2021091301563

- Difficulty date: September 12, 2021
- Submitted: September 13, 2021
- Operation: Air carrier
- Aircraft: N77066
- Make and model: Boeing 767424ER
- Aircraft serial: 29461
- Aircraft time: 77,868 hours, 12,565 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 113T230131G
- Condition: Dented
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT INBOARD AFT FLAP HAS MULTIPLE DENTS IN UPPER SURFACE, THE BIGGEST BEING 1.25 INCH DIAMETER .095 INCH DEEP. TAP TESTED NO DELAMINATION NOTED. ITEM REVIEWED AND LOCKED FOR MAINT FERRY UNLOCKED FOR MAINTENANCE FOR L/P 6678263 LHW INBOARD AFT FLAP T/E WEDGE DAMAGE AREA PERFORM REPAIR AS PER UNITED EC/RA 5753-01941 REF FORM 44.0008 ITEM 1-21.
